# SDR N6WA2021122904

- Difficulty date: December 28, 2021
- Submitted: December 29, 2021
- Operation: Air carrier
- Aircraft: N509MJ
- Make and model: Cndair CL600*
- Aircraft serial: 10094
- Aircraft time: 41,334 hours, 30,755 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Former
- Part number: 601R3180315
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FORWARD FORMER AT FS311.75 IS CORRODED BEYOND REPAIRABLE LIMITS, REQUIRES REPLACEMENT. R&R PAX DOOR FORWARD FORMER AT FS311.75 IAW SRM 51-42-00 & EO C550/700-52MR-OO4-O.
